SULPHEDRIN Adults

  • Therapeutic Category
    • Ear, Nose, and Oropharynx
    • Topical Local Decongestants
  • Pharmaceutical Form : Nazal Drops
  • Composition : Naphazoline HCl 0.50 mg + Chlorpheniramine Maleate 2 mg + Benzalkonium Chloride 0.2 mg / 1 ml
  • Active Substance : Naphazoline HCl+Chlorpheniramine Maleate+ Benzalkonium Chloride

Properties :

The  active  ingredients  which is included in the Sulphedrin drops are having supplementary effects   to  each  other .

The  Naphazoline  HCL  compound is  of a specific  alpha – sympath omimetic  receptors stimulant .

It  is  a vasoconstrictor  used  in  treating  common  cold  and reduces  swelling   and   nasal  congestions  when  applied  to  mucous membrane of the upper respiratory tracts .

Chlorpheniramine   maleate   is  considered  to  be  one  of  the  most  effective  non  steroidal

antiallergic   preparations   .

Which    is    successfully   used   in   the   treatment  of  allergic conditions  whether  it  was   systemic  or  topically  applied .  Which  enhances  the  effect  of Naphazoline  and  reduces  the  allergic  conditions  accompanying  common  cold  and upper respiratory tracts congestions .

Indications :

Seasonal allergic rhinitis, common cold , nasal allergic congestions , and sinusitis .

Contra indications :

The product is not recommended in case of sicca rhinitis .

Uses and Administration :

* Adults and children over 6 years :

Sulphedrin  adults  drops  :  1 – 2 drops instilled in each nostril 1 – 4 times .

* Children 3- 6 years :

Sulphedrin children drops : instil one drop in each nostril 1 – 2 times daily .

Storage Conditions :

Store up to 30°C

Packaging :

* Sulphedrin adults     : Bottle of 10 ml.

* Sulphedrin children : Bottle of 10 ml.